Arkiv för Matematik

  • Ark. Mat.
  • Volume 27, Number 1-2 (1989), 1-14.

Generalized analyticity in UMD spaces

Earl Berkson, T. A. Gillespie, and Paul S. Muhly

Full-text: Open access

Article information

Source
Ark. Mat., Volume 27, Number 1-2 (1989), 1-14.

Dates
Received: 24 June 1987
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485897968

Digital Object Identifier
doi:10.1007/BF02386355

Mathematical Reviews number (MathSciNet)
MR1004717

Zentralblatt MATH identifier
0705.46013

Rights
1989 © Institut Mittag-Leffler

Citation

Berkson, Earl; Gillespie, T. A.; Muhly, Paul S. Generalized analyticity in UMD spaces. Ark. Mat. 27 (1989), no. 1-2, 1--14. doi:10.1007/BF02386355. https://projecteuclid.org/euclid.afm/1485897968


Export citation

References

  • Berkson, E. and Gillespie, T. A., The generalized M. Riesz Theorem and transference, Pacific J. Math. 120 (1985), 279–288.
  • Berkson, E. and Gillespie, T. A., Fourier series criteria for operator decomposability, Integral Equations and Operator Theory 9 (1986), 767–789.
  • Berkson, E., Gillespie, T. A. and Muhly, P. S., Théorie spectrale dans les espaces UMD, C.R. Acad. Sc. Paris 302, Sℰie I (1986), 155–158.
  • Berkson, E., Gillespie, T. A. and Muhly, P. S., Abstract spectral decompositions guaranteed by the Hilbert transform, Proc. London Math. Soc. 53 (1986), 489–517.
  • Berkson, E., Gillespie, T. A. and Muhly, P. S., A generalization of Macaev’s theorem to non-commutativeLp-spaces, Integral Equations and Operator Theory 10 (1987), 164–186.
  • Bochner, S., Additive set functions on groups, Annals of Math. 40 (1939), 769–799.
  • Bourgain, J., Some remarks on Banach spaces in which martingale difference sequences are unconditional, Ark. Mat. 21 (1983), 163–168.
  • Burkholder, D. L., A geometric condition that implies the existence of certain singular integrals of Banach-space-valued functions, in: Proc. of Conference on Harmonic Analysis in Honor of Antoni Zygmund (Chicago, 1981), ed. by W. Beckner et al., Wadsworth Publishers, Belmont, Calif., 1983.
  • Coifman, R. R. and Weiss, G., Operators associated with representations of amenable groups, singular integrals induced by ergodic flows, the rotation method and multipliers, Studia Math. 47 (1973), 285–303.
  • Coifman, R. R. and Weiss, G., Transference methods in analysis, Regional Conf. Series in Math., No. 31, Amer. Math. Soc., Providence, 1977.
  • Edwards, R. E. and Gaudry, G. I., Littlewood-Paley and multiplier theory, Springer-Verlag, Berlin, 1977.
  • Gohberg, I. C. and Krein, M. G., Theory and applications of Volterra operators in Hilbert space, Transl. Math. Monographs, vol. 24, Amer. Math. Soc., Providence, 1970.
  • Gutiérrez, J. A., On the boundedness of the Banach space-valued Hilbert transform, thesis, Univ. of Texas (Austin), 1982.
  • Hewitt, E. and Ross, K. A., Abstract harmonic analysis II, Springer-Verlag, Berlin, 1970.
  • Macaev, V. I., Volterra operators obtained from self-adjoint operators by perturbation, Dokl. Akad. Nauk SSSR 139 (1961), 810–813 [Soviet Math. Dokl., 2 (1961), 1013–1016].